# SDR AT0100221

- Difficulty date: August 13, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 7931 · Engine Oil Pressure
- Part: Seal
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

AT LEVEL OFF "OIL PRESSURE LOW" LIGHT FLICKERED.  FOLLOWED BY LOW OIL PRESSURE INDICATION OF APPROXIMATELY 30PSI.  OIL QUANTITY DROPPED TO 0 (ZERO).  AT ENGINE IDLE OIL QUANTITY RETURNED TO 2 QUARTS.  PRECAUTIONARY LANDING, SINGEL ENGINE OPERATION.          CORRECTIVE ACTION:          REMOVED AND REPLACED GARLOCK SEAL FOR HYDRAULIC PUMP AND REPLACED STRAINER AND O-RINGS.   IAW DC9 MM 79-31, 72-61
